# SDR SWAA2014031426043

- Difficulty date: February 28, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 53,843 hours, 42,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 365.5 TO STATION 368.5, STRINGER 16R.  REPAIRED SKIN IAW SWA EA.
